# SDR AALA202407105443

- Difficulty date: July 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,278 hours, 17,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277000
- Part serial: 377
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR NOT ARMING CORRECTLY SHOWS ORANGE IN ARMED POSITION MESSAGE CHECK DOOR PRESSURE ON PANEL.  MAINTENANCE SERVICED THE L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 AND MESSAGE CLEARED.
